Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can I drink milk while taking duphaston? No increase in body temperature during ovulation. Why?

my first question :can I take duphaston 10 after drinking milk or there is an interaction? my second question is : I know that in the luteal phase the body temperature increases due to the thermogenic effect of progesterone but why this increase doesn t happen with me although am taking 20 mg of duphaston daily from the day of my ovulation??
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

You can take tablet duphaston along with milk. There will be no interaction and no harm in absorption.

Body temperature increases slightly and many times its not really noticable unless you are measuring exactly at the time of ovulation which is not really feasible.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor